Fatigue on Herceptin

I am currently having Herceptin monthly injections. I am finding I’m am really fatigued , my legs feel heavy and I have been feeling quite tearful of late . I was wondering if anyone else feels like this . I just want to feel like my old self . Treatment has gone well chemotherapy was difficult but I got through it . I don’t know if I’m just fed up to be hones .

1 Like

I am also having Herceptin injections. I do find I get tired more easily than previously. I could quite happily have a nap mid-afternoon most days. I am just trying to plod on and get to the end of the treatment. I have about 5 more sessions to go.

You mention being more emotional. I have always been pretty weepy (my children ask why I watch some programmes if I am just going to cry throughout). A couple of times recently though I have cried just through exhaustion. I remember standing in the kitchen with tears pouring down my face saying to my husband “I just need to lie down”. Twenty minutes in bed sorted me out. So I wonder if your emotions maybe “just” fatigue. Or do you think perhaps you need some support? This whole experience of getting a diagnosis and then going through treatment is really difficult. Sometimes we can be so busy getting on with things that we don’t give time to processing our emotions. You could call the nurses helpline here to have a chat or look at the Someone Like Me service. Talking to someone who really “gets it” might help you.

1 Like

I feel for you. It’s such a long process when you add herceptin, it feels like will never end. I didnt feel much on herceptin, but when off it I felt brighter, so it must have an impact. I suspect you have a combination of fed up and herceptin. I hope you have some good support and are able to plan some nice things to get you through it. Little treats along the way helped me. I am years down the line now, and looking back it is all a bit of a blur. I am so glad I had herceptin, it does keep you emotionally comforted in the future. Best wishes and hope it speeds by for you.

1 Like